(Closed) Possibly TMI…weird symptom after going off BC pill

posted 6 years ago in Wellness
Post # 4
2849 posts
Sugar bee
  • Wedding: May 2012

Hmm, that is a strange symptom. I haven’t had any negative symptoms after going off the pill and actually feel a lot better. If they continue to hurt, I would talk to a doctor about it. 

Post # 6
114 posts
Blushing bee
  • Wedding: December 2012

I had the absolute worst time after stopping bc.  omg.  I was incredibly moody, had intense hot flashes, and my boobs hurt sooooo bad.  I talked to some friends and a doc about it but no one else had any problems like I was having.  It took a few months, but those symptoms all went away.  Now I just deal with longer periods and terrible cramps.  But I’m not going back on bc if I am going to have such a horrible time getting off of it again.  I know, Too Much Information, but maybe this helps.

Post # 7
1697 posts
Bumble bee
  • Wedding: June 2012


The topic ‘Possibly TMI…weird symptom after going off BC pill’ is closed to new replies.

Find Amazing Vendors